G. Ambrus, A. Bezdek, and F. Fodor, A Helly-type transversal theorem for n-dimensional unit balls, Archiv der Mathematik, vol.86, issue.5, pp.470-480, 2006.
DOI : 10.1007/s00013-005-1446-3

A. Asinowski, Common transversals and geometric permutations, 1999.

A. Asinowski and M. Katchalski, The maximal number of geometric permutations for n disjoint translates of a convex set in R 3 is ?(n) Discrete and Computational Geometry, pp.473-480, 2006.

L. Blum, Computing over the reals: Where turing meets newton. Notices of the Amer, Math. Soc, vol.51, pp.1024-1034, 2004.

L. Blum, M. Shub, and S. Smale, On a theory of computation and complexity over the real numbers: Np-completeness, recursive functions and universal machines. Bulletin of the Amer, Math. Soc, vol.21, pp.1-46, 1989.

C. Borcea, X. Goaoc, and S. Petitjean, Line transversals to disjoint balls, 2007.
DOI : 10.1145/1247069.1247115

URL : https://hal.archives-ouvertes.fr/inria-00176201

O. Cheong, X. Goaoc, A. Holmsen, and S. Petitjean, Hadwiger and Hellytype theorems for disjoint unit spheres. Discrete and Computational Geometry, 2006.
DOI : 10.1145/1064092.1064097

URL : https://hal.archives-ouvertes.fr/inria-00000206

O. Cheong, X. Goaoc, and H. Na, Geometric permutations of disjoint unit spheres, Computational Geometry, vol.30, issue.3, 2005.
DOI : 10.1016/j.comgeo.2004.08.003

URL : https://hal.archives-ouvertes.fr/inria-00000637

L. Danzer, Über ein Problem aus der kombinatorischen Geometrie, Arch. der Math, 1957.
DOI : 10.1007/bf01900144

H. Edelsbrunner and M. Sharir, The maximum number of ways to stabn convex nonintersecting sets in the plane is 2n???2, Discrete & Computational Geometry, vol.7, issue.1, pp.35-42, 1990.
DOI : 10.1007/BF02187778

H. Hadwiger, Solution [of problem 107], Wiskundige Opgaven, vol.20, pp.27-29, 1957.

A. Holmsen, Recent progress on line transversals to families of translated ovals, Computational Geometry -Twenty Years Later
DOI : 10.1090/conm/453/08803

A. Holmsen, M. Katchalski, and T. Lewis, A Helly-Type Theorem for Line Transversals to Disjoint Unit Balls, Discrete and Computational Geometry, vol.29, issue.4, pp.595-602, 2003.
DOI : 10.1007/s00454-002-0793-0

A. Holmsen and J. Matou?ek, No Helly Theorem for Stabbing Translates by Lines in R 3, Discrete and Computational Geometry, vol.31, issue.3, pp.405-410, 2004.
DOI : 10.1007/s00454-003-0796-5

R. Karp, Reducibility among combinatorial problems, Proc. Complexity of Computer Computations, 1972.
DOI : 10.1007/978-3-540-68279-0_8

M. Katchalski, T. Lewis, and A. Liu, The different ways of stabbing disjoint convex sets, Discrete & Computational Geometry, vol.5, issue.2, pp.197-206, 1992.
DOI : 10.1007/BF02187836

M. J. Katz and K. R. Varadarajan, A Tight Bound on the Number of Geometric Permutations of Convex Fat Objects in R d, Discrete & Computational Geometry, vol.26, issue.4, pp.543-548, 2001.
DOI : 10.1007/s00454-001-0044-9

R. Wenger, Upper bounds on geometric permutations for convex sets, Discrete & Computational Geometry, vol.14, issue.1, pp.27-33, 1990.
DOI : 10.1007/BF02187777

R. Wenger, Helly-Type Theorems and Geometric Transversals, Handbook of Discrete and Computational Geometry, pp.73-96, 2004.
DOI : 10.1201/9781420035315.ch4

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

C. K. Yap, Towards exact geometric computation, Computational Geometry, vol.7, issue.1-2, pp.3-23, 1997.
DOI : 10.1016/0925-7721(95)00040-2

URL : http://doi.org/10.1016/0925-7721(95)00040-2

Y. Zhou and S. Suri, Geometric permutations of balls with bounded size disparity, Computational Geometry, vol.26, issue.1, pp.3-20, 2003.
DOI : 10.1016/S0925-7721(02)00169-4